Reaction To B6?

1 post in this topic

Posted · Report post

I was doing so well, my skin was clearing and ive had barely any breakouts for months now, this is due to my cutting back of sugar and refined carbs, but yesterday I had a massive breakout, so bad a few people asked if id been smacked in the face!
The only thing I done different was I took some B6 supplements only for a few days,I started taking them due to my tiredness but im worried to take them again now, just wondered if it was common to get a reaction, or is it just a coincidence.
Im making gradual changes to my diet but even if ive slipped up I dont tend to suffer this badly.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now